# SDR ASAA2023062343711

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 690 hours, 214 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 3380
- Condition: Out Of Limits
- Location: #1 Engine
- Part time: 701 hours, 221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO SMT FAULT(LEFT FAMV FAULT 36-12030 RVDT SIGNAL IS OUT OF RANGE)----(#PRI2)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE F.A.M.U. REF AMM 36-12-03.
